American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46E10) AND publication=(spmj)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] D. A. Polyakova. On solutions of convolution equations in spaces of ultradifferentiable functions. St. Petersburg Math. J. 26 (2015) 949-963.
Abstract, references, and article information   
View Article: PDF

[2] S. S. Platonov. Spectral synthesis in some topological vector spaces of functions. St. Petersburg Math. J. 22 (2011) 813-833. MR 2828831.
Abstract, references, and article information   
View Article: PDF

[3] A. S. Krivosheev. Criterion of analytic continuability of functions in principal invariant subspaces on convex domains in $\mathbb{C}^{n}$. St. Petersburg Math. J. 22 (2011) 615-655. MR 2768963.
Abstract, references, and article information   
View Article: PDF

[4] R. S. Yulmukhametov. Spectral synthesis in the kernel of a convolution operator on weighted spaces. St. Petersburg Math. J. 21 (2010) 353-363. MR 2553049.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] A. C. Krivosheev and S. N. Gantsev. Solvability of systems of nonhomogeneous convolution equations in convex domains in $\mathbb{C}$. St. Petersburg Math. J. 15 (2004) 847-865. MR 2044631.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia